CHARACTERIZATION OF SCHWARZ NORMS IN BANACH SPACES

  • I.O. OKWANY
  • N. B. OKELO

Abstract

In this paper, we characterize Schwarz norms in Banach spaces. We give new results on
the s-norms in B(H).

Downloads

Author Biographies

I.O. OKWANY

SCHOOL OF MATHEMATICS AND ACTUARIAL SCIENCE,
JARAMOGI OGINGA ODINGA UNIVERSITY OF SCIENCE AND TECHNOLOGY,
P. O. BOX 210-40601, BONDO-KENYA

N. B. OKELO

SCHOOL OF MATHEMATICS AND ACTUARIAL SCIENCE,
JARAMOGI OGINGA ODINGA UNIVERSITY OF SCIENCE AND TECHNOLOGY,
P. O. BOX 210-40601, BONDO-KENYA

Published
2015-06-30
How to Cite
OKWANY, I., & OKELO, N. B. (2015). CHARACTERIZATION OF SCHWARZ NORMS IN BANACH SPACES. IJRDO -JOURNAL OF MATHEMATICS, 1(2), 01-08. https://doi.org/10.53555/m.v1i2.2402

Most read articles by the same author(s)

1 2 > >>